# SDR VJ9800190

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 700F69400112
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DESENDING THRU FL320, CABIN BEGAN CLIMBING UNCONTROLLABLY.  ENACTED EMERGENCY PROCEDURES AND DESCENDED TO FL 100.  FOUND RT WATER SEPARATOR INLET DUCT BLOWN.  REPLACED DUCT AND CHECKED IAW MM 21-20; NO LEAKS DURING GROUND TEST.
